# SDR AALA201709019026

- Difficulty date: August 31, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 16,030 hours, 6,374 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LAVATORY SMOKE LIGHT ILLUMINATED DURING CRUISE WITH NO KNOWN ISSUES, FLIGHT ATTENDANTS FOUND NO SMOKE OR HEAT IN LAVATORIES.  SELF TESTED LAVATORY SMOKE DETECTORS PER AMM 26-14-00.  UNABLE TO DUPLICATE FAULT.  OPERATIONAL CHECK GOOD.
